# SDR SWAA002531

- Difficulty date: December 3, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 39,707 hours, 38,266 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Chord
- Part number: BAC1505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SPECIAL VISIT, FOUND BS 178 BULKHEAD T-CHORD CRACKED, LBL  5.7, WL 184. REPAIRED CHORD PER SRM.
